| Model Number |
SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an arthroscopic stabilization surgery the tip of the device broke off inside the patient.All broken pieces were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.Visual inspection identified that the 25° curved tip of the returned suturelasso had broken at the laser weld with the shaft.The tip was not returned for inspection.Device functioning testing was not performed due to the damaged of the device.The cause of this event is undetermined; however, the observed condition of the breakage point is most likely the result of prying/leveraging the tip during use.